# SDR SWIA202055652

- Difficulty date: December 15, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Part number: 601R31527217
- Condition: Corroded
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 20 FORM FS 310-FS 333 IS CORRODED.  C-CHECK RO 1/28/2021.  REMOVED AND REPLACED INTERCOSTAL AT STR 20 AT FS 310-FS 333, IAW CRJ 200 SRM 51-42-06 AND 51-42-21.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGES NOTED.
